Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 92, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 16, 2019, 1:35 PM CST for Ouachita Parish, Union Parish, Louisiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 1:35 PM CST (19:35 UTC)
- Expired
- Dec 16, 2019, 2:15 PM CST
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 172 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 1:50 PM CST | TSTM WND DMG | Sterlington, LA | SEVERAL TREES AND POWER LINES REPORTED DOWN IN THE STERLINGTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 10:40 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1108 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.4
The text
As transmitted.
776
WFUS54 KSHV 161935
TORSHV
LAC073-111-162015-
/O.NEW.KSHV.TO.W.0092.191216T1935Z-191216T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
135 PM CST Mon Dec 16 2019
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Union Parish in north central Louisiana...
Northeastern Ouachita Parish in north central Louisiana...
* Until 215 PM CST.
* At 135 PM CST, a severe thunderstorm capable of producing a tornado
was located near Claiborne, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Swartz and Sterlington around 155 PM CST.
Other locations impacted by this tornadic thunderstorm include Drew,
Fairbanks, Perryville, Rocky Branch, Loch Lomon, Guthrie and Deshard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3264 9193 3259 9193 3253 9226 3265 9230
3276 9206 3274 9205 3273 9207 3269 9205
3270 9204 3271 9204 3270 9202 3271 9197
3268 9197 3266 9194 3267 9192 3266 9191
TIME...MOT...LOC 1935Z 249DEG 32KT 3259 9222
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
502 follow-up statements
937
WWUS54 KSHV 161951
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
151 PM CST Mon Dec 16 2019
LAC073-111-162015-
/O.CON.KSHV.TO.W.0092.000000T0000Z-191216T2015Z/
Union LA-Ouachita LA-
151 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR EAST
CENTRAL UNION AND NORTHEASTERN OUACHITA PARISHES...
At 151 PM CST, a severe thunderstorm capable of producing a tornado
was located over Sterlington, or 9 miles southwest of Bastrop, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Union and northeastern Ouachita Parishes, including the
following locations... Guthrie, Fairbanks, Deshard and Perryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3258 9209 3271 9216 3276 9206 3274 9205
3273 9207 3269 9205 3270 9204 3271 9204
3270 9202 3271 9197 3268 9197 3266 9194
3267 9192 3266 9191 3264 9193 3263 9193
TIME...MOT...LOC 1951Z 245DEG 33KT 3270 9205
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
50277
WWUS54 KSHV 162007
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
207 PM CST Mon Dec 16 2019
LAC073-111-162017-
/O.EXP.KSHV.TO.W.0092.000000T0000Z-191216T2015Z/
Union LA-Ouachita LA-
207 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR EAST CENTRAL UNION AND NORTHEASTERN
OUACHITA PARISHES WILL EXPIRE AT 215 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM CST for north central
Louisiana.
LAT...LON 3258 9209 3271 9216 3276 9206 3274 9205
3273 9207 3269 9205 3270 9204 3271 9204
3270 9202 3271 9197 3268 9197 3266 9194
3267 9192 3266 9191 3264 9193 3263 9193
TIME...MOT...LOC 2007Z 270DEG 32KT 3275 9190
$$
50What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 16, 11:48 AM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Dec 16, 11:48 AM CST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1148 AM CST Mon Dec 16 2019
.AVIATION...
Latest radar imagery shows a line of strong to severe thunderstorms
along and ahead of a cold front that stretches from Lufkin to El
Dorado. Expect these storms to diminish by late afternoon as the
cold front exits the region. Widespread IFR/MVFR conditions are
expected throughout the remainder of the day with occasional LIFR
conditions possible early this afternoon. Lingering cloud cover will
continue into this evening and overnight with MVFR conditions
expected to continue through the night. Elevated north winds
around 15 kts with gusts expected through 17/18Z. /33/
&&
.PREV DISCUSSION... /issued 1042 AM CST Mon Dec 16 2019/
UPDATE...
Cold front currently along a line from Lufkin to Shreveport and
into southern Arkansas. Surface low beginning to deepen along
frontal boundary across east Texas. Dewpoint values in the upper
60s southeast of the front along with falling heights aloft will
aid in further destabilizing the atmosphere through midday into
the afternoon. Severe weather threat will increase with daytime
heating with a tornado watch now in effect through 6PM or mainly
north Louisiana and a few adjacent counties in south-central
Arkansas and deep east Texas. Supercells producing damaging winds,
hail, and tornadoes will be possible. Convection to become linear
along the front later today with embedded tornadoes possible.
/05/
PREV DISCUSSION... /issued 424 AM CST Mon Dec 16 2019/
SHORT TERM.../Today through Tuesday/
After record high temperatures at a few locations on Sunday, major
changes are in store over the next 12-24 hours as a powerful cold
front will continue its progression across the region today. This
front had been nearly stationary along the I-30 corridor over the
past several hours, but it is beginning to sag south of I-30 this
morning as the potent upper trough diving east from the Rockies
across the Southern Plains helps to reinforce the cold front as it
surges deeper into our region. Ahead of the front, sfc temperatures
are in the upper 60s to lower 70s while dew points are only a few
degrees lower in the mid 60s. This warm sector is generally south
of I-20 in east Texas and extends eastward across all of north
Louisiana. As forcing increases later this morning through the
afternoon in response to the ejecting upper trough, showers and
thunderstorms will become more numerous along and ahead of the
advancing cold front.
Conditions will also become more favorable for the development of
some strong to severe storms over the SE sector of our CWA,
generally from Toledo Bend eastward over much of north Louisiana
and south central Arkansas where a Marginal Risk gradually
increases to a Slight and Enhanced Risk as you move farther east
into portions of north central and northeast Louisiana. The Slight
Risk area extends along and east of a line from lower Toledo Bend
northeast to Farmerville, LA while the Enhanced Risk area takes
in far southern Natchitoches Parish and cuts NE to just south of
Monroe, LA and then extends well east into central MS. This area
of greatest concern is where sfc-based discrete storms may develop
in the most unstable environment with ample shear just ahead of
the cold front. All modes of severe weather are expected to be in
play as we shift into the afternoon, especially in this Enhanced
Risk area where isolated tornadoes will certainly be possible in
some of these storms. The overall severe threat will gradually
diminish as we approach sunset this evening and convection begins
to wane with the advancing cold front. Gusty NW winds will follow
in wake of the cold front, and a Lake Wind Advisory may be needed
later in the period if these conditions become sustained through
this evening.
The other big story is the much colder air to follow behind the
front as temperatures plummet well below normal on Monday night
through Tuesday. Overnight lows should end up either side of the
freezing mark while a slow recovery is expected on Tuesday with
most locations struggling to reach 50 degrees by the afternoon
even with sunshine gradually returning from west to east through
the day.
/19/
LONG TERM.../Tuesday Night through Sunday Night/
At the start of the period, surface high pressure will continue to
build into the region. This will allow for northerly winds to keep
cold air filtering into the area. Wednesday morning will be the
coldest morning of the week with much of the area dipping into the
upper 20s. The surface ridge will shift overhead during the day on
Wednesday which will force winds to diminish Wednesday night.
Thursday morning lows will warm slightly but much of the area will
be at or just below freezing again.
The surface ridge will shift east of the Four State Region during
the day on Thursday. This will enable southerly winds to return
bringing low level moisture back to the area. This will precede a
progressive upper level trough that will be the next focus for
precipitation chances on Friday. Light rain showers will be possible
with higher chances towards our southern zones as the trough moves
through. Behind the trough, high pressure both at the surface and
aloft take hold for the weekend which will bring above normal highs
back to the area late in the period. /35/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 68 33 50 31 / 80 0 0 0
MLU 75 38 49 29 / 90 30 0 0
DEQ 50 28 49 25 / 80 0 0 0
TXK 53 30 48 28 / 80 0 0 0
ELD 61 33 48 27 / 90 20 0 0
TYR 50 30 50 29 / 50 0 0 0
GGG 58 31 50 29 / 60 0 0 0
LFK 70 33 52 30 / 70 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Lake Wind Advisory until 6 PM CST this evening for LAZ001-002.
OK...None.
TX...Lake Wind Advisory until 6 PM CST this evening for TXZ108>112-
124>126-136>138-149>151.
&&
33/19/35Hazardous weather outlook, Dec 16, 11:49 AM CST, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1149 AM CST Mon Dec 16 2019 ARZ073-LAZ003>006-010>014-017>022-TXZ153-166-167-171800- Union-Webster-Claiborne-Lincoln-De Soto-Red River-Bienville- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- Shelby-San Augustine- 1149 AM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms expected mainly across north Louisiana, south-central Arkansas, and deep east Texas through the early evening hours. All hazards will be possible with the greatest threats being damaging winds, tornadoes, and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through this evening. ARZ050-051-059>061-070>072-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>152-165-171800- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-McCurtain-Red River-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Angelina- 1149 AM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms will gradually diminish through the afternoon hours. No widespread severe weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through this evening. 05
In the hours before
Special weather statement, Dec 16, 10:10 AM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1010 AM CST Mon Dec 16 2019
LAZ001-010-161645-
De Soto LA-Caddo LA-
1010 AM CST Mon Dec 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE SOTO AND
SOUTHWESTERN CADDO PARISHES UNTIL 1045 AM CST...
At 1009 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Greenwood, or 12 miles southwest of Shreveport, moving
northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shreveport, Greenwood, Stonewall, Keithville, Spring Ridge, Robson
and Forbing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3220 9396 3230 9405 3237 9404 3259 9374
3255 9377 3255 9373 3254 9373 3254 9377
3248 9369 3246 9370 3246 9368 3242 9366
3243 9368 3242 9369 3241 9367 3240 9369
3239 9366 3240 9367 3240 9363 3237 9363
TIME...MOT...LOC 1609Z 233DEG 35KT 3233 9394
50Special weather statement, Dec 16, 10:53 AM CST, 2 hours 42 minutes before
Special Weather Statement National Weather Service Shreveport LA 1053 AM CST Mon Dec 16 2019 LAZ018>020-161745- Winn LA-Natchitoches LA-Grant LA- 1053 AM CST Mon Dec 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHEASTERN NATCHITOCHES AND SOUTHWESTERN WINN PARISHES UNTIL 1145 AM CST... At 1052 AM CST, Doppler radar was tracking a strong thunderstorm 11 miles south of Natchitoches, moving northeast at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Natchitoches, Winnfield, Montgomery, Natchez, Calvin, Atlanta, Joyce, Melrose, Flora, Bellwood, Bermuda and St. Maurice. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 600 PM CST for north central and northwestern Louisiana. LAT...LON 3147 9309 3161 9322 3202 9268 3181 9248 TIME...MOT...LOC 1652Z 232DEG 36KT 3159 9309 50
Local storm report, Dec 16, 11:14 AM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1114 AM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM TSTM WND DMG 10 ESE COTTON VALLEY 32.76N 93.27W
12/16/2019 WEBSTER LA BROADCAST MEDIA
TREES REPORTED DOWN BETWEEN MINDEN AND
SHONGALOO.
&&
25Local storm report, Dec 16, 11:20 AM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1120 AM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TSTM WND DMG 6 NW DIXIE INN 32.65N 93.41W
12/16/2019 WEBSTER LA BROADCAST MEDIA
SWEPCO OUTAGE MAP IS SHOWING A CLUSTER OF
OUTAGES IN WEBSTER PARISH, BETWEEN LA 528
AND US 371 -- IN THE GOODWILL RD/GROWING
VALLEY AREA. OUTAGE STARTED JUST ABOUT THE
TIME THAT TORNADO-WARNED STORM MOVED
THROUGH.
&&
25Special weather statement, Dec 16, 11:33 AM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1133 AM CST Mon Dec 16 2019
TXZ153-166-167-161815-
Sabine TX-San Augustine TX-Shelby TX-
1133 AM CST Mon Dec 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...EAST
CENTRAL SAN AUGUSTINE AND NORTHERN SABINE COUNTIES UNTIL 1215 PM
CST...
At 1133 AM CST, Doppler radar was tracking a strong thunderstorm near
Macune, or 22 miles north of Ebenezer, moving northeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Milam, Rosevine, Macune, Bronson, Sexton and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3124 9415 3139 9426 3169 9380 3167 9383
3162 9382 3160 9384 3153 9380 3153 9375
3151 9374 3151 9371 3148 9375 3147 9375
3146 9371 3144 9371 3144 9369
TIME...MOT...LOC 1733Z 238DEG 28KT 3136 9413
50Local storm report, Dec 16, 11:34 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TORNADO 10 ESE COTTON VALLEY 32.78N 93.25W
12/16/2019 WEBSTER LA STORM CHASER
STORM CHASER VISUAL REPORT OF SMALL TORNADO
EAST OF COTTON VALLEY AT 159 AND ANGIE ROAD
AREA, TREES DOWN AND DAMAGE TO MOBILE HOME
CARPORT DESTROYED.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 8:51 AM CST | Lake Wind Advisory | SHV | Bossier, Caddo | 7 hr |
| Dec 16, 9:05 AM CST | Special Weather Statement | SHV | Bossier, Caddo | 40 min |
| Dec 16, 9:35 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 55 min |
| Dec 16, 10:08 AM CST | Tornado Warning | SHV | Bossier, Claiborne, Webster | 52 min |
| Dec 16, 10:10 AM CST | Special Weather Statement | SHV | Caddo | 35 min |
| Dec 16, 10:26 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 49 min |
| Dec 16, 10:53 AM CST | Special Weather Statement | SHV | Winn | 52 min |
| Dec 16, 10:57 AM CST | Tornado Warning | SHV | Claiborne | 33 min |
| Dec 16, 11:07 AM CST | Severe Thunderstorm Warning | SHV | Webster | 24 min |
| Dec 16, 11:20 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Union | 55 min |
| Dec 16, 11:25 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union, Webster | 65 min |
| Dec 16, 11:25 AM CST | Severe Thunderstorm Warning | SHV | Winn | 65 min |
| Dec 16, 11:40 AM CST | Tornado Warning | SHV | Winn | 51 min |
| Dec 16, 11:49 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 56 min |
| Dec 16, 12:00 PM CST | Tornado Warning | SHV | Sabine | 25 min |
| Dec 16, 12:19 PM CST | Tornado Warning | SHV | Union | 25 min |
| Dec 16, 12:38 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Red River | 42 min |
| Dec 16, 12:49 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Natchitoches, Sabine, Winn | 39 min |
| Dec 16, 1:11 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 49 min |
| Dec 16, 1:15 PM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 45 min |
| Dec 16, 1:17 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 58 min |
| Dec 16, 2:02 PM CST | Special Weather Statement | SHV | Winn | 43 min |
| Dec 16, 2:14 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 31 min |
| Dec 16, 2:24 PM CST | Special Weather Statement | SHV | Ouachita | 36 min |
| Dec 16, 2:47 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 58 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.